# SDR HEEA083914

- Difficulty date: January 17, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N501PH
- Make and model: Bell 407
- Aircraft serial: 53401
- Aircraft time: 2,133 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bellcrank
- Part number: 407001524105
- Part serial: TI585
- Condition: Debonded
- Location: M/R Head
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR HEAD BELLCRANK BUFFER WASHER,  RUBBER DEBONDING. T
